# SDR DALA2022042002761

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 PASSENGER CREW DOOR 842 BUSHINGS UPPER AND LOWER WORN. CORRECTIVE ACTION: REPLACED BUSHINGS ON UPPER AND LOWER CONNECTION LINK AND SUPPORT ARM OF PASSENGER CREW DOOR 842 AS PER A320 AMM 52-13-21. OK FOR SERVICE. (2200515)
